# SDR SIMA20170326002

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 42,413 hours, 37,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL UNDER NR 2 WING LOOKS CRACKED BY WHEEL WELL. INSPECTED A/C AND FOUND 5.5" CRACK ON RT MLG AFT RIB PN 145-72166-002 ITEM TRANSFERRED TO LOG PAGE 4069199 ITEM 1. C/W PERMANENT REPAIR ON RT MLG AFT RIB IAW ERS-EM-5300-2647.
